Differential and Integral Equations

A dynamical approach for the stability of second order dissipative systems

M. Aassila

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the stability of nonlinear dissipative dynamical systems. New results concerning the convergence of a solution to a critical point are given in various situations.

Article information

Source
Differential Integral Equations, Volume 15, Number 4 (2002), 463-475.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060844

Mathematical Reviews number (MathSciNet)
MR1870421

Zentralblatt MATH identifier
1043.34050

Subjects
Primary: 34D05: Asymptotic properties
Secondary: 34C12: Monotone systems 34D15: Singular perturbations 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 37L05: General theory, nonlinear semigroups, evolution equations 49J45: Methods involving semicontinuity and convergence; relaxation

Citation

Aassila, M. A dynamical approach for the stability of second order dissipative systems. Differential Integral Equations 15 (2002), no. 4, 463--475. https://projecteuclid.org/euclid.die/1356060844


Export citation